# SDR ASAA2016062817192

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,075 hours, 8,675 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, AIRSPEED BUG BECAME UNRESPONSIVE TO MCP PANEL INPUT.  TURNED OFF FLIGHT DIRECTORS AND REGAINED AIRSPEED BUG FUNCTION.  ACFT GROUNDED.  COULD NOT DUPLICATE, NO LOGGED FAULTS, SYSTEM TESTS GOOD IAW AMM 22-00-01-730-801.
